# SDR UALA2012092705465

- Difficulty date: September 25, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 89,581 hours, 10,697 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 41H SEAT MOUNTED EEL MISSING.  REPLACED SEAT MOUNTED EEL, OPS CHECKED OKAY.
